# SDR AALA202310230717

- Difficulty date: September 8, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217620400
- Condition: Gouged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GOUGE IN PASSENGER CABIN SEAT TRACK BETWEEN FR 62 AND FR 63 AT Y1292. REPLACED SEAT TRACK PER SRM 51-42-11-801, SRM 51-72-11-901-001, DWG D53476950, AND DWG D53472832
